Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sendov, Blagovest Hristov

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20
Presentations: 4

Number of views:
This page:1810
Abstract pages:4979
Full texts:2275
References:264
Birth date: 8.02.1932
E-mail: , ,

http://www.mathnet.ru/eng/person14172
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/158610

Publications in Math-Net.Ru
2016
1. Bl. Sendov, “Geometric relations between the zeros of polynomials”, Trudy Mat. Inst. Steklova, 293 (2016),  325–332  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 317–324  isi  scopus
2005
2. B. Kh. Sendov, “Extremal problems for algebraic polynomials”, Uspekhi Mat. Nauk, 60:6(366) (2005),  175–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:6 (2005), 1183–1194  isi  scopus
2004
3. B. Kh. Sendov, “Hausdorff distance and image processing”, Uspekhi Mat. Nauk, 59:2(356) (2004),  127–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:2 (2004), 319–328  isi  scopus
1999
4. B. Kh. Sendov, “Binary self-similar fractal functions”, Fundam. Prikl. Mat., 5:2 (1999),  589–595  mathnet  mathscinet  zmath
1995
5. B. Kh. Sendov, “Compulsory configurations of points in the plane”, Fundam. Prikl. Mat., 1:2 (1995),  491–516  mathnet  mathscinet  zmath
1986
6. Bl. Sendov, “A theorem of H. Whitney”, Dokl. Akad. Nauk SSSR, 291:6 (1986),  1296–1300  mathnet  mathscinet  zmath
1981
7. A. S. Andreev, V. A. Popov, Bl. Sendov, “Error estimations of a numerical solution of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 21:3 (1981),  635–650  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:3 (1981), 104–120
1979
8. A. S. Andreev, V. A. Popov, B. Kh. Sendov, “Теоремы типа Джексона для наилучших односторонних приближений тригонометрическими многочленами и сплайнами”, Mat. Zametki, 26:5 (1979),  791–804  mathnet  mathscinet  zmath; Math. Notes, 26:5 (1979), 889–896  isi
1975
9. B. Kh. Sendov, “Modification of a theorem of A. A. Gonchar on the rate of rational approximation”, Mat. Zametki, 17:3 (1975),  383–390  mathnet  mathscinet  zmath; Math. Notes, 17:3 (1975), 222–226
10. B. Kh. Sendov, “Approximation of the semicircle by algebraic polynomials”, Trudy Mat. Inst. Steklov., 134 (1975),  278–282  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 315–320
1974
11. B. Kh. Sendov, “A certain method for the simultaneous approximate computation of all positive roots of an algebraic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 5,  185–186  mathnet  mathscinet  zmath
1972
12. B. Kh. Sendov, V. A. Popov, “The exact asymptotic behavior of the best approximation by algebraic and trigonometric polynomials in the Hausdorff metric”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  138–147  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 139–149
1970
13. V. A. Popov, Bl. Kh. Sendov, “Classes characterized by best-possible approximation by spline functions”, Mat. Zametki, 8:2 (1970),  137–148  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 550–557
1969
14. B. Kh. Sendov, “Some questions of the theory of approximations of functions and sets in the Hausdorff metric”, Uspekhi Mat. Nauk, 24:5(149) (1969),  141–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:5 (1969), 143–183
1968
15. B. Kh. Sendov, “Approximations relative to Hausdorff distance”, Mat. Zametki, 3:4 (1968),  481–494  mathnet  mathscinet; Math. Notes, 3:4 (1968), 306–314
1967
16. Bl. Sendov, “On the theorems of P. P. Korovkin for convergence of sequences of linear positive operators”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  518–520  mathnet  mathscinet  zmath
17. Bl. Sendov, “Step-function approximations relative to the Hausdorff distance”, Mat. Zametki, 2:1 (1967),  61–70  mathnet  mathscinet  zmath; Math. Notes, 2:1 (1967), 523–528
1965
18. Blagovest Sendov, “Linear methods of approximating periodic functions relative to a metric of Hausdorff type”, Dokl. Akad. Nauk SSSR, 160:5 (1965),  1023–1025  mathnet  mathscinet  zmath
1963
19. B. Kh. Sendov, “The $\varepsilon$-entropy and $\varepsilon$-capacity on the set of monotone functions”, Uspekhi Mat. Nauk, 18:2(110) (1963),  155–158  mathnet  mathscinet  zmath
1958
20. Blagovest Sendov, “On the expansion of regularly monotonic functions into Goncharov series”, Dokl. Akad. Nauk SSSR, 118:3 (1958),  450–453  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Hausdorff geometry of polynomials
B. H. Sendov
Meetings of the Moscow Mathematical Society
March 19, 2019 18:30   
2. On an analogue of Gauss–Lucas theorem for a non-convex set on the complex plane
B. H. Sendov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 26, 2015 10:00   
3. New problems on zeros and critical points of the algebraic polynomials
Bl. Sendov
International conference "Approximation Theory" dedicated to the 90-th anniversary of the birth of Sergey Borisovich Stechkin (1920–1995)
August 23, 2010 12:15   
4. Opening ceremony of the conference “Approximation Theory” dedicated to the 90-th anniversary of the birth of S. B. Stechkin
A. G. Sergeev, S. A. Telyakovskii, Yu. N. Subbotin, V. M. Tikhomirov, B. H. Sendov, Yu. L. Averbakh, B. S. Kashin
International conference "Approximation Theory" dedicated to the 90-th anniversary of the birth of Sergey Borisovich Stechkin (1920–1995)
August 23, 2010 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021